bleeding during intercourse..lower back and stomach pains after intercourse
During sex I would bleed and my kidneys and sometimes my lower stomach would hurt in certain positions. After sex, I would have really bad pains in my lower stomach and lower back. The pain is almost like bloating and it seems like where I would think my tubes are is inflammed! Also, sometimes I would have really really bad stomach pains and cramps but during my last pap I was told everything is alright. But after my periods, th3-4 fours days of no bleeding, I would have a weird discharge that looks like "old" blood. What do you think?
Is it possible you have a kidney or bladder infection? The
symptoms you described could be caused by a kidney or bladder
infection. If I were you, I would check in with my OB/GYN or
GP to get tested. You could also have cysts on your ovaries.
Just a thought.
Sounds like you might have an ovarian cyst. I went through the same thing this month and ended up that I have a small cyst. It can be quite painful and will disturb your cycle. Don't be too alarmed cysts are normal and women can get them every month after ovulation. A pap will not detect a cyst, you should see your doc and ask for a pelvic ultrasound.
Hope you feel better.
I was having the same problems. I had an IUD that had gotten infected, and It caused PID. Anytime you experience pain and especially bleeding or spotting before, during or after sex...go to the dr. Many times pain and bleeding with sex, can be a symptom of Clamydia (chlamydia). When you go to the Dr tell him your full symptoms. Good luck hun.
I went to see my OB/GYN today and she took some cultures to check for Chlamydia and Gonnareah. I am going to get an ultrasound soon. My doc said that she doesn't think it would be an STD because the pain would not be coming and going like it has been with me. But then again, I know that symptoms for Chlamydia sometimes aren't ever present. She thinks I might have a cyst which is why I am going in for an ultrasound. I am hoping it's nothing serious at all. I will keep the forum updated.
my boyfriend thinks that i am cheating on him but im not. he know thinks that i gave him an std, which has to be impossible. is there any std that will give you bad stomach pains? he also has some weird discharge coming out of his penis but i also think he has a urinary tract infection because i had one but it went away and i think his is just getting worse.
i am 23 years old and last year i had the abnormal cell freezing done, but for the whole year of 2008 i have had excessive bleeding during sex and really bad stomach pains. I start sweating and i feel weak. could anyone tell me what this might be?
i had a pap test almost three years ago and it came back that i have HPV and the doc told me that i hat abnormal T cells that he said could turn into cancer, he said to get a pap every 3 months to keep an eye on itI like some people i dont have insurance and kind of blew it off for the last 3months i have had horrible pelvic pain, tender breast, bloated off and on, thick discharge, and spotting after sex, i have no irritation at all though. along withe spotting there is little peices of flesh it looks almost clear though with blood in it? i am scheduled for a pap this monday, just scared that it could be cancer. im praying and have faith that everything will be fine but i just dont want them to say im just stressed i have heard this a million times.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.